Volume 11, Issue 1
Some Properties of the Quotient Singular Value Decomposition

Hong-yuan Zha

DOI:

J. Comp. Math., 11 (1993), pp. 50-62

Published online: 1993-11

Preview Full PDF 447 2053
Export citation
  • Abstract

A new derivation is given for the Quotient Singular value Decomposition (QSVD) of matrix pair (A,B) having the same number of columns. Certain properties of the quotient singular values are proved. The relation between the QSVD and the SVD is analyzed in some detail.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-50, author = {}, title = {Some Properties of the Quotient Singular Value Decomposition}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {1}, pages = {50--62}, abstract = { A new derivation is given for the Quotient Singular value Decomposition (QSVD) of matrix pair (A,B) having the same number of columns. Certain properties of the quotient singular values are proved. The relation between the QSVD and the SVD is analyzed in some detail. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9304.html} }
TY - JOUR T1 - Some Properties of the Quotient Singular Value Decomposition JO - Journal of Computational Mathematics VL - 1 SP - 50 EP - 62 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9304.html KW - AB - A new derivation is given for the Quotient Singular value Decomposition (QSVD) of matrix pair (A,B) having the same number of columns. Certain properties of the quotient singular values are proved. The relation between the QSVD and the SVD is analyzed in some detail.
Hong-yuan Zha. (1970). Some Properties of the Quotient Singular Value Decomposition. Journal of Computational Mathematics. 11 (1). 50-62. doi:
Copy to clipboard
The citation has been copied to your clipboard